Search Results: 1 - 10 of 100 matches for " "
All listed articles are free for downloading (OA Articles)
Page 1 /100
Display every page Item
Pairwise transitive 2-designs  [PDF]
Alice Devillers,Cheryl E. Praeger
Mathematics , 2014,
Abstract: We classify the pairwise transitive 2-designs, that is, 2-designs such that a group of automorphisms is transitive on the following five sets of ordered pairs: point-pairs, incident point-block pairs, non-incident point-block pairs, intersecting block-pairs and non-intersecting block-pairs. These 2-designs fall into two classes: the symmetric ones and the quasisymmetric ones. The symmetric examples include the symmetric designs from projective geometry, the 11-point biplane, the Higman-Sims design, and designs of points and quadratic forms on symplectic spaces. The quasisymmetric examples arise from affine geometry and the point-line geometry of projective spaces, as well as several sporadic examples.
Pairwise Balanced Designs and Sigma Clique Partitions  [PDF]
Akbar Davoodi,Ramin Javadi,Behnaz Omoomi
Mathematics , 2014,
Abstract: In this paper, we are interested in minimizing the sum of block sizes in a pairwise balanced design, where there are some constraints on the size of one block or the size of the largest block. For every positive integers n;m, where m ? n, let S(n;m) be the smallest integer s for which there exists a PBD on n points whose largest block has size m and the sum of its block sizes is equal to s. Also, let S0(n;m) be the smallest integers for which there exists a PBD on n points which has a block of size m and the sum of it block sizes is equal to s. We prove some lower bounds for S(n;m) and S0(n;m). Moreover, we apply these bounds to determine the asymptotic behaviour of the sigma clique partition number of the graph Kn-Km, Cocktail party graphs and complement of paths and cycles.
Pairwise balanced designs covered by bounded flats  [PDF]
Nicholas M. A. Benson,Peter J. Dukes
Mathematics , 2014,
Abstract: We prove that for any $K$ and $d$, there exist, for all sufficiently large admissible $v$, a pairwise balanced design PBD$(v,K)$ of dimension $d$ for which all $d$-point-generated flats are bounded by a constant independent of $v$. We also tighten a prior upper bound for $K = \{3,4,5\}$, in which case there are no divisibility restrictions on the number of points. One consequence of this latter result is the construction of latin squares `covered' by small subsquares.
Pairwise balanced designs with prescribed minimum dimension  [PDF]
Peter J. Dukes,Alan C. H. Ling
Mathematics , 2014,
Abstract: The dimension of a linear space is the maximum positive integer $d$ such that any $d$ of its points generate a proper subspace. For a set $K$ of integers at least two, recall that a pairwise balanced design PBD$(v,K)$ is a linear space on $v$ points whose lines (or blocks) have sizes belonging to $K$. We show that, for any prescribed set of sizes $K$ and lower bound $d$ on the dimension, there exists a PBD$(v,K)$ of dimension at least $d$ for all sufficiently large and numerically admissible $v$.
Locally s-distance transitive graphs and pairwise transitive designs  [PDF]
Alice Devillers,Michael Giudici,Cai Heng Li,Cheryl E. Praeger
Mathematics , 2013,
Abstract: The study of locally s-distance transitive graphs initiated by the authors in previous work, identified that graphs with a star quotient are of particular interest. This paper shows that the study of locally s-distance transitive graphs with a star quotient is equivalent to the study of a particular family of designs with strong symmetry properties that we call nicely affine and pairwise transitive. We show that a group acting regularly on the points of such a design must be abelian and give a general construction for this case.
A pairwise additive strategy for quantifying multipartite entanglement  [PDF]
Gerardo A. Paz-Silva,John H. Reina
Physics , 2006,
Abstract: Based on the idea of measuring the factorizability of a given density matrix, we propose a pairwise analysis strategy for quantifying and understanding multipartite entanglement. The methodology proves very effective as it immediately guarantees, in addition to the usual entanglement properties, additivity and strong super additivity. We give a specific set of quantities that fulfill the protocol and which, according to our numerical calculations, make the entanglement measure an LOCC non-increasing function. The strategy allows a redefinition of the structural concept of global entanglement.
A New Method of Construction of Robust Second Order Slope Rotatable Designs Using Pairwise Balanced Designs  [PDF]
B. Re. Victorbabu, K. Rajyalakshmi
Open Journal of Statistics (OJS) , 2012, DOI: 10.4236/ojs.2012.23040
Abstract: The following article has been retracted due to the investigation of complaints received against it. Title: A New Method of Construction of Robust Second Order Slope Rotatable Designs Using Pairwise Balanced Designs. Authors: Bejjam Re. Victorbabu, Kottapalli Rajyalakshmi.The paper is a copy of Dr. Rabindra Nath Das’s former article, entitled “Slope rotatability with correlated errors (Vol. 54, pp. 57-70, 2003)” and “Robust second order rotatable designs (Part I)”. The scientific community takes a very strong view on this matter and we treat all unethical behavior such as plagiarism seriously. This paper published in OJSVol.2 No.3, 319-327, 2012, has been removed from this site.
Renato Maggioni
Le Matematiche , 2009,
Abstract: lematest-en.bib
Distributing many points on spheres: minimal energy and designs  [PDF]
Johann S. Brauchart,Peter J. Grabner
Physics , 2014, DOI: 10.1016/j.jco.2015.02.003
Abstract: This survey discusses recent developments in the context of spherical designs and minimal energy point configurations on spheres. The recent solution of the long standing problem of the existence of spherical $t$-designs on $\mathbb{S}^d$ with $\mathcal{O}(t^d)$ number of points by A. Bondarenko, D. Radchenko, and M. Viazovska attracted new interest to this subject. Secondly, D. P. Hardin and E. B. Saff proved that point sets minimising the discrete Riesz energy on $\mathbb{S}^d$ in the hypersingular case are asymptotically uniformly distributed. Both results are of great relevance to the problem of describing the quality of point distributions on $\mathbb{S}^d$, as well as finding point sets, which exhibit good distribution behaviour with respect to various quality measures.
Nets in groups, minimum length $g$-adic representations, and minimal additive complements  [PDF]
Melvyn B. Nathanson
Mathematics , 2008,
Abstract: The number theoretic analogue of a net in metric geometry suggests new problems and results in combinatorial and additive number theory. For example, for a fixed integer g > 1, the study of h-nets in the additive group of integers with respect to the generating set A_g = {g^i:i=0,1,2,...} requires a knowledge of the word lengths of integers with respect to A_g. A g-adic representation of an integer is described that algorithmically produces a representation of shortest length. Additive complements and additive asymptotic complements are also discussed, together with their associated minimality problems.
Page 1 /100
Display every page Item

Copyright © 2008-2017 Open Access Library. All rights reserved.